zanaflex

Discussion in 'Fibromyalgia Main Forum' started by dverre, Aug 24, 2005.

  1. dverre

    dverre New Member

    I have been taking zanaflex for about two weeks now not really doing anything for the pain. Is putting me to sleep but have been noticing the past few nights very vivid dreams.

    Has anyone else had this problem with zanaflex. Consequently it is not a restful sleep at all. Am waking up numerous times a night because of this.

    dverre
  2. kac1960

    kac1960 New Member

    made me drowsy also, I also had very vivid dreams , some not so pleasant , I asked my doctor about it she said that it could cause those types of dreams, along with other rx's one she mentioned was paxil.
    I'm not taking it anymore , it seems most meds make me drowsy, or have some kind of weird side affect . I wonder somedays if I should quit taking them all.
    So your not alone , hope you can find something to help you get a good nights sleep.
    Take care Kathy
  3. BLUEROSE7

    BLUEROSE7 New Member

    I also take it, but not on a regular bases. I may take one before going to bed maybe 2x a week or if im haveing severe muscle spasms.

    The first few times I took it...I was knocked right out and actually pretty good sleep. But now it really dosent effect me as far as making me real sleepie and I dont have any dreams from it. But I also just try to take half a pill at a time...You may have to adjust how much your taking...

    Everyones body is so different and responds so different to meds. Try taking only half of a pill though, see if that helps any.

    Hugs
    Bluerose
  4. elsa

    elsa New Member



    Flexeril at 10 or 5 mgs. just made me dopey, with wild dreams. It did do it's job in easing the spasms, but it did strange things to my pupils ... making them unresponsive and causing blurry vision.

    If I take 2.5mgs with my other pain meds ( tramadol and advil ) it actually does seem to break the spasm cycle.
    It helps without the screwy vision side effects. I only add it to my meds routine when I have knowingly overdone things.

    It's on my list of "can't takes" at bedtime as it makes my sleep worse.

    Good luck on this. Muscle relaxers are a hard call for me. I'd love some relief, but I cannot stand the fatigue aspect of our illness.

    Take care,

    Elsa
  5. nanswajo

    nanswajo New Member

    I've been having terrible nightmares and weird dreams which wake me up and, yes, I do not have a restful sleep. I posted about it (nightmares) not long ago. Now I understand, because I have started Zanaflex recently too.

    thank you dverre!

    Nancy
  6. dverre

    dverre New Member

    Glad I could help you some of these dreams are awful and mor like nightmares

    Looks like I am going to have to call doctor and stop taking these cause falling asleep is becoming very disturbing

    Donna
  7. thomasina

    thomasina New Member

    I was taking it and swore they were Placibo's
    I got nothing from them, not even that sedative feeling.

    More money well spent.

    thommie